# SDR O9IA201211161107

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1069
- Aircraft time: 10,748 hours, 10,664 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10040001037
- Condition: Corroded
- Location: Bs 132.8
- Part time: 10,748 hours, 10,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSPECTION, TECH IDENTIFIED A BUBBLE IN THE PAINT ON LT SIDE OF FUSELAGE BELOW THE PILOTS DV WINDOW.  UPON INVESTIGATING THE BLISTER, A HOLE THROUGH THE SKIN WAS IDENTIFIED UNDER THE PAINT.  HOLE SIZE APPROX .7500" IN SIZE.  APPEARANCE OF HOLE INDICATES CAUSED BY CORROSION.  WHILE REMOVING INSULATION TO EFFECT REPAIR OF THIS HOLE ADDITIONAL CORROSION WAS IDENTIFIED FROM MOISTURE BEING TRAPPED BEHIND THE STICK ON CORROSION BLANKET.  THE REPAIR TOTALED A 6" X 9" AREA UPON COMPLETION.
